Alert archive / Ohio / River Flood Warnings in 2015

River Flood Warning 41, NWS Cleveland, OH

June 18, 2015Seneca County, Ohio

NWS Cleveland, OH issued this river flood warning at Jun 18, 2015, 1:10 AM EDT for Seneca County, Ohio. It took effect at Jun 18, 2015, 2:00 AM EDT. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Jun 18, 2015, 1:10 AM EDT (05:10 UTC)
In effect from
Jun 18, 2015, 2:00 AM EDT
Expired
Jun 19, 2015, 8:00 AM EDT
In force
30 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Seneca County, OH

The radar

The Cleveland radar (KCLE), 115 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sandusky River at Tiffin (TFFO1). The gauge peaked at 9.08 ft at Jun 18, 2015, 1:00 PM EDT.

actionminormoderate681006/1806/1906/20
Action stage
6 ft
Minor stage
9 ft
Moderate stage
10.5 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04197137, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

999 
WGUS41 KCLE 180510
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
110 AM EDT THU JUN 18 2015

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Sandusky River At Tiffin

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC147-181310-
/O.NEW.KCLE.FL.W.0041.150618T0600Z-150619T1200Z/
/TFFO1.1.ER.150618T0600Z.150618T1800Z.150619T0600Z.NO/
110 AM EDT THU JUN 18 2015

The National Weather Service in Cleveland has issued a 

* Flood warning for 
  the Sandusky River At Tiffin
* From early this morning until Friday morning
* At 12:45 AM Thursday the stage was...8.8 feet 
* Minor flooding is forecast 
* Flood stage is 9.0 feet 
* Forecast...the river will rise to near 9.2 feet by early afternoon
  then begin to fall.
* At 9.0 feet...Lowland flooding occurs north and south of the 
  floodwall in Tiffin. Coe Street, Water Street, East Davis Street, 
  and riverside property along Front Street are threatened.

&&

LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327


$$
6 follow-up statements
037 
WGUS81 KCLE 181039
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
639 AM EDT THU JUN 18 2015

...The flood warning continues for the following rivers in Ohio...

  Sandusky River At Tiffin
  Blanchard River Near Findlay
  Maumee River At Waterville
  Scioto River Near Larue
  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC147-181839-
/O.CON.KCLE.FL.W.0041.000000T0000Z-150619T1200Z/
/TFFO1.1.ER.150618T1045Z.150618T1800Z.150619T0600Z.NO/
639 AM EDT THU JUN 18 2015

The flood warning continues for
  The Sandusky River At Tiffin.
* At  5:45 AM Thursday the stage was 8.9 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast.
* Forecast..the river will rise flood stage by mid morning and is 
  expected to crest around 9.2 feet this afternoon before slowly
  falling this evening. 
* At 9.0 feet...Lowland flooding occurs north and south of the 
  flood wall in Tiffin. Coe Street, Water Street, East Davis Street, 
  and riverside property along Front Street are threatened.

&&

LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327


$$

OHC063-181839-
/O.CON.KCLE.FL.W.0037.000000T0000Z-150618T2037Z/
/FDYO1.2.ER.000000T0000Z.150618T0930Z.150618T1437Z.NO/
639 AM EDT THU JUN 18 2015

The flood warning continues for
  The Blanchard River Near Findlay.
* At  6:00 AM Thursday the stage was 12.1 feet. 
* Flood stage is 11.0 feet. 
* Moderate Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by early
  afternoon.
* At 12.0 feet...Water impacts River Street and Apple Alley on the 
  west side of Findlay, Blanchard Street between Sandusky and Main 
  Cross, and several streets south of Clinton Court near Riverside 
  Park.
* At 11.0 feet...Flooding impacts areas near Riverside Park and East 
  Main Cross Street in the City of Findlay.

&&

LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
      4101 8359 4101 8388             

$$

OHC095-173-181839-
/O.CON.KCLE.FL.W.0038.000000T0000Z-150619T1930Z/
/WTVO1.1.ER.150616T2147Z.150618T0930Z.150619T1330Z.NO/
639 AM EDT THU JUN 18 2015

The flood warning continues for
  The Maumee River At Waterville.
* At  6:00 AM Thursday the stage was 11.7 feet. 
* Flood stage is 11.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by Friday 
  morning.
* At 11.0 feet...A few riverside cabins in Waterville become 
  threatened. Lowland flooding occurs along with some water 
  inundation on River Road. 

&&

LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
      4145 8374                       

$$

OHC101-181839-
/O.CON.KCLE.FL.W.0029.000000T0000Z-000000T0000Z/
/LARO1.2.ER.150615T0030Z.150617T0400Z.000000T0000Z.NO/
639 AM EDT THU JUN 18 2015

The flood warning continues for
  The Scioto River Near Larue.
* At  6:00 AM Thursday the stage was 13.3 feet. 
* Flood stage is 11.0 feet. 
* Moderate Flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will fall to a stage of 12.2 feet by Friday 
  morning.
* At 13.0 feet...River at bankfull in the Village of La Rue. 
  Floodwaters will spread to east Vine Street.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-181839-
/O.CON.KCLE.FL.W.0036.000000T0000Z-000000T0000Z/
/PRGO1.2.ER.000000T0000Z.150618T1200Z.000000T0000Z.NO/
639 AM EDT THU JUN 18 2015

The flood warning continues for
  The Scioto River Near Prospect.
* At  6:00 AM Thursday the stage was 13.4 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will rise to near 13.9 feet this morning.  
  Additional rises are possible thereafter. 
* At 13.5 feet...Flooding occurs along several streets north of 
  Market Street including North Elm Street, Northeast Street, Sellers
  Street, and Mulberry Street. Extensive crop flooding. Highway 203 
  is covered with flood waters for 2 miles.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
376 
WGUS81 KCLE 181444
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1044 AM EDT THU JUN 18 2015

...The flood warning continues for the following rivers in Ohio...

  Sandusky River At Tiffin
  Blanchard River Near Findlay
  Maumee River At Waterville

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue
  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC147-182244-
/O.EXT.KCLE.FL.W.0041.000000T0000Z-150619T0600Z/
/TFFO1.1.ER.150618T1253Z.150618T1800Z.150619T0000Z.NO/
1044 AM EDT THU JUN 18 2015

The flood warning continues for
  The Sandusky River At Tiffin.
* At  9:45 AM Thursday the stage was 9.0 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast.
* At 9.0 feet...Lowland flooding occurs north and south of the 
  floodwall in Tiffin. Coe Street, Water Street, East Davis Street, 
  and riverside property along Front Street are threatened.

&&

LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327


$$

OHC063-182244-
/O.EXT.KCLE.FL.W.0037.000000T0000Z-150619T0200Z/
/FDYO1.2.ER.000000T0000Z.150618T0930Z.150618T2000Z.NO/
1044 AM EDT THU JUN 18 2015

The flood warning continues for
  The Blanchard River Near Findlay.
* At 10:00 AM Thursday the stage was 12.0 feet. 
* Flood stage is 11.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by late this 
  afternoon.
* At 12.0 feet...Water impacts River Street and Apple Alley on the 
  west side of Findlay, Blanchard Street between Sandusky and Main 
  Cross, and several streets south of Clinton Court near Riverside 
  Park.
* At 11.0 feet...Flooding impacts areas near Riverside Park and East 
  Main Cross Street in the City of Findlay.
* At 10.0 feet...Water reaches East Main Cross Street near Lye Creek.
* At 9.0 feet...Flooding occurs on low lying roads along the river 
  west of Findlay, including County Road 140.
* At 8.0 feet...Water covers low lying portions of South River Road 
  and Howard Street on the west side of Findlay.


&&

LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
      4101 8359 4101 8388             

$$

OHC095-173-182244-
/O.EXT.KCLE.FL.W.0038.000000T0000Z-150620T1400Z/
/WTVO1.1.ER.150616T2147Z.150618T1800Z.150620T0800Z.NO/
1044 AM EDT THU JUN 18 2015

The flood warning continues for
  The Maumee River At Waterville.
* At 10:00 AM Thursday the stage was 11.9 feet. 
* Flood stage is 11.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* At 12.0 feet...Flooding begins in Side Cut Metropark. The river is
  out of banks in Waterville. 
* At 11.0 feet...A few riverside cabins in Waterville become 
  threatened. Lowland flooding occurs along with some water 
  inundation on River Road. 
* At 9.0 feet...Flooding occurs in lowland areas near the river.


&&

LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
      4145 8374                       

$$

OHC101-182243-
/O.CON.KCLE.FL.W.0029.000000T0000Z-000000T0000Z/
/LARO1.2.ER.150615T0030Z.150617T0400Z.000000T0000Z.NO/
1044 AM EDT THU JUN 18 2015

The flood warning continues for
  The Scioto River Near Larue.
* At 10:00 AM Thursday the stage was 13.3 feet. 
* Flood stage is 11.0 feet. 
* Moderate Flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will rise to near 13.3 feet by this afternoon.
  Additional rises are possible thereafter. 
* At 14.0 feet...River out of banks. Water inundated Village of La 
  Rue from the northern part of town near Front Street and spreads 
  east over northern High Street. Water will spread into River Street
  and East School Street.
* At 13.0 feet...River at bankfull in the Village of La Rue. 
  Floodwaters will spread to east Vine Street.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-182243-
/O.CON.KCLE.FL.W.0036.000000T0000Z-000000T0000Z/
/PRGO1.2.ER.000000T0000Z.150618T1800Z.000000T0000Z.NO/
1044 AM EDT THU JUN 18 2015

The flood warning continues for
  The Scioto River Near Prospect.
* At 10:00 AM Thursday the stage was 13.3 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will rise to near 13.5 feet by this afternoon.
  Additional rises are possible thereafter. 
* At 13.5 feet...Flooding occurs along several streets north of 
  Market Street including North Elm Street, Northeast Street, Sellers
  Street, and Mulberry Street. Extensive crop flooding. Highway 203 
  is covered with flood waters for 2 miles.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and 
  West River Road are flooded. Prospect and Upper Sandusky Roads are 
  also flooded.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
Sefcovic
263 
WGUS81 KCLE 182234
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
634 PM EDT THU JUN 18 2015

...The flood warning continues for the following rivers in Ohio...

  Sandusky River At Tiffin

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC147-190600-
/O.CON.KCLE.FL.W.0041.000000T0000Z-150619T0600Z/
/TFFO1.1.ER.150618T1253Z.150618T2115Z.150619T0000Z.NO/
634 PM EDT THU JUN 18 2015

The flood warning continues for
  The Sandusky River At Tiffin.
* At  5:45 PM Thursday the stage was 9.1 feet. 
* Flood stage is 9.0 feet. 
* Forecast...Minor flooding is forecast.
* At 9.0 feet...Lowland flooding occurs north and south of the 
  floodwall in Tiffin. Coe Street, Water Street, East Davis Street, 
  and riverside property along Front Street are threatened.

&&

LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327


$$
251 
WGUS41 KCLE 190158
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
958 PM EDT THU JUN 18 2015

  Scioto River Near Larue


  Sandusky River At Tiffin

  Maumee River At Waterville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-190958-
/O.CON.KCLE.FL.W.0029.000000T0000Z-000000T0000Z/
/LARO1.2.ER.150615T0030Z.150617T0400Z.000000T0000Z.NO/
958 PM EDT THU JUN 18 2015

The flood warning conitnues for 
  the Scioto River Near Larue
* Until further notice
* At  9:00 PM Thursday the stage was...12.8 feet 
* Minor flooding is occurring and Minor flooding is forecast
* Flood stage is 11.0 feet 
* At 13.0 feet...River at bankfull in the Village of La Rue. 
  Floodwaters will spread to east Vine Street.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC147-190958-
/O.EXT.KCLE.FL.W.0041.000000T0000Z-150619T1200Z/
/TFFO1.1.ER.150618T1253Z.150618T2115Z.150619T0600Z.NO/
958 PM EDT THU JUN 18 2015

The flood warning conitnues for 
  the Sandusky River At Tiffin
* Until Friday morning
* At  8:45 PM Thursday the stage was...9.0 feet 
* Minor flooding is forecast 
* Flood stage is 9.0 feet 
* At 9.0 feet...Lowland flooding occurs north and south of the 
  floodwall in Tiffin. Coe Street, Water Street, East Davis Street, 
  and riverside property along Front Street are threatened.

&&

LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327


$$

OHC095-173-190958-
/O.EXT.KCLE.FL.W.0038.000000T0000Z-150620T1800Z/
/WTVO1.1.ER.150616T2147Z.150618T2000Z.150620T1200Z.NO/
958 PM EDT THU JUN 18 2015

The flood warning conitnues for 
  the Maumee River At Waterville
* Until Saturday afternoon
* At  9:00 PM Thursday the stage was...11.9 feet 
* Minor flooding is occurring and Minor flooding is forecast
* Flood stage is 11.0 feet 
* The river will fall to below flood stage by Saturday morning.
* At 12.0 feet...Flooding begins in Side Cut Metropark. The risver is
  out of banks in Waterville. 

&&

LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
      4145 8374                       

$$
148 
WGUS81 KCLE 190933
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
533 AM EDT FRI JUN 19 2015

...The flood warning continues for the following rivers in Ohio...

  Sandusky River At Tiffin
  Maumee River At Waterville
  Scioto River Near Larue
  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC147-191200-
/O.CON.KCLE.FL.W.0041.000000T0000Z-150619T1200Z/
/TFFO1.1.ER.150618T1253Z.150618T2115Z.000000T0000Z.NO/
533 AM EDT FRI JUN 19 2015

The flood warning continues for
  The Sandusky River At Tiffin.
* At  4:45 AM Friday the stage was 8.9 feet. 
* Flood stage is 9.0 feet. 
* Forecast..The river will continue to be very close to flood stage 
  through the morning. The river is expected to fall below flood 
  stage this afternoon.
* At 9.0 feet...Lowland flooding occurs north and south of the 
  floodwall in Tiffin. Coe Street, Water Street, East Davis Street, 
  and riverside property along Front Street are threatened.

&&

LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327


$$

OHC095-173-191732-
/O.CON.KCLE.FL.W.0038.000000T0000Z-150620T1800Z/
/WTVO1.1.ER.150616T2147Z.150618T2000Z.150620T1200Z.NO/
533 AM EDT FRI JUN 19 2015

The flood warning continues for
  The Maumee River At Waterville.
* At  5:00 AM Friday the stage was 11.7 feet. 
* Flood stage is 11.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by Saturday 
  morning.
* At 12.0 feet...Flooding begins in Side Cut Metropark. The risver is
  out of banks in Waterville. 
* At 11.0 feet...A few riverside cabins in Waterville become 
  threatened. Lowland flooding occurs along with some water 
  inundation on River Road. 
* At 9.0 feet...Flooding occurs in lowland areas near the river.


&&

LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
      4145 8374                       

$$

OHC101-191732-
/O.CON.KCLE.FL.W.0029.000000T0000Z-150620T1811Z/
/LARO1.2.ER.150615T0030Z.150617T0400Z.150620T1211Z.NO/
533 AM EDT FRI JUN 19 2015

The flood warning continues for
  The Scioto River Near Larue.
* At  5:00 AM Friday the stage was 12.4 feet. 
* Flood stage is 11.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by Saturday 
  morning.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-191732-
/O.CON.KCLE.FL.W.0036.000000T0000Z-000000T0000Z/
/PRGO1.2.ER.000000T0000Z.150619T1200Z.000000T0000Z.NO/
533 AM EDT FRI JUN 19 2015

The flood warning continues for
  The Scioto River Near Prospect.
* At  5:00 AM Friday the stage was 13.3 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will rise to near 13.5 feet by this morning.  
  Additional rises are possible thereafter. 
* At 13.5 feet...Flooding occurs along several streets north of 
  Market Street including North Elm Street, Northeast Street, Sellers
  Street, and Mulberry Street. Extensive crop flooding. Highway 203 
  is covered with flood waters for 2 miles.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and 
  West River Road are flooded. Prospect and Upper Sandusky Roads are 
  also flooded.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
901 
WGUS81 KCLE 191208
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
808 AM EDT FRI JUN 19 2015

...The flood warning has expired for the following rivers in Ohio...

  Sandusky River At Tiffin

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC147-191238-
/O.EXP.KCLE.FL.W.0041.000000T0000Z-150619T1200Z/
/TFFO1.1.ER.150618T1253Z.150618T2115Z.000000T0000Z.NO/
808 AM EDT FRI JUN 19 2015

The flood warning has expired for
  The Sandusky River At Tiffin.
* At  7:45 AM Friday the stage was 8.8 feet. 
* Flood stage is 9.0 feet. 
* The river fell below flood stage this morning.

&&

LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327


$$
Sefcovic

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 17, 9:49 PM EDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jun 17, 9:49 PM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
949 PM EDT WED JUN 17 2015

.SYNOPSIS...
A FRONT ACROSS SOUTHERN OHIO WILL LIFT NORTH ACROSS THE AREA
THURSDAY AS A WARM FRONT.   LOW PRESSURE WILL MOVE ACROSS THE
CENTRAL LAKES TOMORROW NIGHT DRAGGING THE FRONT SOUTH AS A COLD
FRONT.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
MORE MINOR ADJUSTMENTS TO THE FORECAST. HAVE AGAIN LOWERED PRECIP
CHANCES SLIGHTLY IN THE NORTH AND REMOVED ALL MENTION OF THUNDER
FROM THE SOUTHERN AREAS. WEAK RETURNS CONTINUE TO MOVE ACROSS THE
SOUTHERN END OF THE FORECAST AREA. SOME HEAVIER RAIN WILL BE
MOVING IN SHORTLY BUT PRECIP RATES SHOULDN'T BE MUCH MORE THAN A
TENTH PER HOUR. STILL EXPECT THE PRECIP TO DIMINISH AFTER
MIDNIGHT. CURRENT TEMP FORECAST LOOKS FINE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
MODEL TRENDS SIMILAR...LIFTING THE FRONT ACROSS CENTRAL OHIO NORTH
ACROSS THE FORECAST AREA THURSDAY AS A WARM FRONT.   CAPES RISE TO
1500 TO 2000 J/KG TOMORROW AFTERNOON SO BELIEVE THERE WILL BE
SCATTERED TSRA...BUT NOT A LOT OF SHEAR OR TRIGGER TO PIN POINT
WHERE AND WHEN. THINK WILL BE MORE WIDESPREAD CONVECTION THURSDAY
NIGHT AS LOW PRESSURE MOVES ACROSS THE CENTRAL LAKES DRAGGING THE
FRONT SOUTH AGAIN AS A COLD FRONT. FRIDAY SHOULD BE DRY AND COOLER
AS HIGH PRESSURE SLIDES SOUTHEAST ACROSS THE EASTERN LAKES.

AGAIN POTENTIAL FOR FLOODING ON SATURDAY AS REMNANTS OF BILL
FORECAST TO MOVE ACROSS THE OHIO VALLEY.  FOR NOW MODELS STILL NOT
IN GOOD AGREEMENT.  PW IN EXCESS OF 2 INCHES...REAL QUESTION IS THE
TRACK OF THE SURFACE LOW.  THE GFS CONTINUES TO TRACK THE LOW ACROSS
THE OHIO RIVER...WHILE THE NAM TRACKS IT ACROSS NORTHERN OHIO.
LEANED TOWARD THE GFS FOR THE CURRENT FORECAST...BUT WILL DEFINITELY
NEED TO CONTINUE TO MONITOR.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE LONG TERM BEGINS SUNDAY WITH MODELS IN GOOD
AGREEMENT SHOWING FAIRLY ZONAL FLOW ALOFT WITH A STATIONARY FRONT
DRAPED ACROSS THE CENTRAL PLAINS TO SOUTHERN OHIO. MODELS SHOW
PLENTY OF MOISTURE ACROSS NRN OHIO AND NWRN PA SO WILL GO WITH HIGH
CHANCE/LIKELY POPS IN AGREEMENT WITH WPC. MONDAY MOISTURE DECREASES
AS WEAK HIGH PRESSURE BUILDS IN FROM THE NORTH.  WILL DROP POPS BACK
TO LOW CHANCE. TUESDAY MOISTURE INCREASES IN NORTHWEST FLOW ALOFT AS
ANOTHER SHORT WAVES MOVES THROUGH THE GREAT LAKES. WILL CONTINUE
WITH CHANCE POPS. TEMPS GENERALLY IN THE LOW TO MID 80S. UPPER RIDGE
LOOKS TO BE BUILDING INTO THE AREA FOR MID WEEK.  WOULD EXPECT
INCREASING HIGHS AND LOW CHANCE TO SLIGHT CHANCE POPS.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
SHOWERS CONTINUE TO MOVE EAST ACROSS THE AREA AT THIS TIME ACROSS
THE SOUTHERN TIER. THIS IS IN RESPONSE TO A WARM FRONT LIFTING
NORTH ACROSS THE AREA. CEILINGS AND VISIBILITIES WILL DROP TO IFR
FOR A PERIOD OVERNIGHT MAINLY ACROSS THE SOUTH AND THEN IMPROVE
DURING THE MORNING HOURS TOMORROW. A COLD FRONT WILL SWEEP EAST
THURSDAY NIGHT BUT THERE IS A RISK FOR THUNDERSTORMS SOME WHICH
MAY BECOME SEVERE. WILL MENTION AFTERNOON THUNDERSTORMS AS A TEMPO
GROUP FOR NOW. WINDS INCREASE DURING THE DAY TOMORROW AHEAD OF THE
COLD FRONT.

OUTLOOK...NON VFR AGAIN LIKELY SATURDAY INTO SUNDAY IN SHOWERS
AND THUNDERSTORMS.

&&

.MARINE...
LIGHT FLOW WILL KEEP WAVES 2 FEET OR LESS TONIGHT THROUGH
THURSDAY ALTHOUGH THURSDAY AFTERNOON DO EXPECT INCREASING SOUTHWEST
FLOW AHEAD OF AN APPROACHING COLD FRONT.  WINDS SHOULD REMAIN 15 KTS
OR BELOW. THE FRONT WILL PASS ACROSS THE LAKE EARLY EVENING WITH A
LINE OF THUNDERSTORMS POSSIBLE. WINDS WILL TURN NORTHWEST BEHIND THE
FRONT AND AS A RESULT WAVES ON THE SOUTH SHORE WILL LIKELY INCREASE
TO AROUND 3 FEET THURSDAY NIGHT AND FRIDAY.  SATURDAY AND SUNDAY
WINDS SHOULD TURN SOUTH TO SOUTHWEST AND WAVES DIMINISH TO 2 FEET OR
LESS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...DJB
NEAR TERM...KUBINA
SHORT TERM...DJB
LONG TERM...TK
AVIATION...LOMBARDY
MARINE...TK
Hazardous weather outlook, Jun 17, 4:02 AM EDT, 21 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
402 AM EDT WED JUN 17 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-180815-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
402 AM EDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS WITH HEAVY RAINFALL ARE POSSIBLE ON THURSDAY
AND AGAIN THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-180815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
402 AM EDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH STRONG TO
SEVERE THUNDERSTORMS POSSIBLE ON THURSDAY AND AGAIN THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 5:11 PM EDTSevere Thunderstorm WarningCLEKnox18 min
Jun 18, 5:23 PM EDTSpecial Marine WarningCLE52 min
Jun 18, 6:43 PM EDTSevere Thunderstorm WarningCLEWayne36 min
Jun 18, 6:58 PM EDTSevere Thunderstorm WarningCLEPortage, Stark, Summit32 min
Jun 18, 7:06 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow24 min
Jun 18, 7:09 PM EDTTornado WarningCLEStark39 min
Jun 18, 7:15 PM EDTTornado WarningCLEStark34 min
Jun 18, 7:33 PM EDTAreal Flood AdvisoryCLEStark, Summit6 hr
Jun 18, 7:57 PM EDTAreal Flood WarningCLEKnox, Marion, Morrow12 hr

Nearby

River Flood Warnings in Ohio, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.